RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 2, Pages 175–182 (Mi tmf3880)  

This article is cited in 4 scientific papers (total in 4 papers)

Proof of the Bogolyubov–Parasyuk theorem for nonscalar case

S. A. Anikin, M. K. Polivanov


Abstract: The proof of the Bogolyubov–Parasyuktheorem given in [1] is generalized to the case of a theory containing a field with spin and an interaction with derivatives.

Full text: PDF file (838 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:2, 1058–1064

Bibliographic databases:

Received: 31.05.1974

Citation: S. A. Anikin, M. K. Polivanov, “Proof of the Bogolyubov–Parasyuk theorem for nonscalar case”, TMF, 21:2 (1974), 175–182; Theoret. and Math. Phys., 21:2 (1974), 1058–1064

Citation in format AMSBIB
\Bibitem{AniPol74}
\by S.~A.~Anikin, M.~K.~Polivanov
\paper Proof of the Bogolyubov--Parasyuk theorem for nonscalar case
\jour TMF
\yr 1974
\vol 21
\issue 2
\pages 175--182
\mathnet{http://mi.mathnet.ru/tmf3880}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475447}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 2
\pages 1058--1064
\crossref{https://doi.org/10.1007/BF01035552}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3880
  • http://mi.mathnet.ru/eng/tmf/v21/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Anikin, V. A. Arkad'ev, “Note on the $R$ operation with nonminimal number of subtractions”, Theoret. and Math. Phys., 24:1 (1975), 722–723  mathnet  crossref  mathscinet
    2. O. I. Zavialov, “Parametric representations of Feynman graphs”, Theoret. and Math. Phys., 23:3 (1975), 519–524  mathnet  crossref
    3. D. Ya. Petrina, A. L. Rebenko, “Projection-iteration method of solution of the equations of quantum field theory and its connection with the theory of renormalization. The equations of quantum field theory and improperly posed problems of mathematical physics”, Theoret. and Math. Phys., 42:2 (1980), 110–120  mathnet  crossref  mathscinet  isi
    4. V. I. Kucheryavyi, “Simple parametric integral representations of the regular (finite) and singular parts of divergent Feynman amplitudes. I. General expressions”, Theoret. and Math. Phys., 51:3 (1982), 547–554  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:193
    Full text:79
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020